Your Cart

Your cart is empty

Home  >  Volume 34

Generalization of Coefficient Inequalities and Convolution Properties of a Class of Analytic Functions with Respect to aDifferential Operator By Emelike Ukeje (pages 5-12)
Sale price: $5.00
Quantity:

Abstract

Researchers have written extensively on some properties of a new class of analytic and univalent functions in the unit disk. In this work, we used a differential operator to redefine these classes of functions. The coefficient and convolution results were different from the previous results obtained except when we allow n=0. This provides an obvious extension to A. T. Oladipo’s, coefficient inequalities & convolution properties for certain New classes of analytic and univalent functions in the unit disk.

Key words:Starlike function, convex function, Ruscheweyh derivative,convolution


 

Close
Loading...